Alert archive / Missouri / River Flood Warnings in 2020
River Flood Warning 22, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jan 11, 2020, 6:28 AM CST for Lincoln County, Missouri. It was in force for 52 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 11, 2020, 6:28 AM CST (12:28 UTC)
- Expired
- Jan 13, 2020, 10:00 AM CST
- In force
- 52 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Lincoln County, MO
The radar
The St Louis radar (KLSX), 26 km from the middle of the area, began a volume at 12:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cuivre River at Old Monroe (OMNM7). The gauge peaked at 29.46 ft at Jan 12, 2020, 11:00 AM CST.
- Action stage
- 22 ft
- Minor stage
- 24 ft
- Moderate stage
- 27 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05514705, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
460
WGUS43 KLSX 111229
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
628 AM CST Sat Jan 11 2020
...The National Weather Service in St. Louis has issued a flood
warning for the following rivers in Missouri...
Cuivre River at Old Monroe
River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC113-121826-
/O.NEW.KLSX.FL.W.0022.200111T1228Z-200115T0240Z/
/OMNM7.1.ER.200111T0916Z.200111T1800Z.200113T1440Z.NO/
628 AM CST Sat Jan 11 2020
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Cuivre River at Old Monroe
* until Tuesday evening.
* At 5:30 AM Saturday the stage was 24.9 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and is forecast to continue.
* The river is forecast to crest near 26.5 feet by this afternoon.
The river is forecast to fall below flood stage Monday morning.
* Impact: At 24.5 feet...Extensive left bank agricultural flooding
develops upstream of the gage. A utility road is flooded along the
Old Monroe levee along the left bank upstream of the gage.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 01/12 01/13 01/14 01/15 01/16
Cuivre River
Old Monroe 24.0 24.91 25.9 24.4 19.6 18.1 17.9
&&
LAT...LON 3892 9081 3894 9070 3892 9070 3890 9080
$$7 follow-up statements
246
WGUS83 KLSX 111820
FLSLSX
Flood Statement
National Weather Service St Louis MO
1220 PM CST Sat Jan 11 2020
...The flood warning continues for the following rivers in
Missouri...
Cuivre River at Old Monroe
River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC113-130019-
/O.EXT.KLSX.FL.W.0022.000000T0000Z-200115T0200Z/
/OMNM7.1.ER.200111T0916Z.200112T0000Z.200113T1400Z.NO/
1220 PM CST Sat Jan 11 2020
The Flood Warning continues for
the Cuivre River at Old Monroe
* until Tuesday evening.
* At 11:45 AM Saturday the stage was 24.5 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 26.5 feet by this evening, then
fall below flood stage Monday morning.
* Impact: At 24.5 feet...Extensive left bank agricultural flooding
develops upstream of the gage. A utility road is flooded along the
Old Monroe levee along the left bank upstream of the gage.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 01/12 01/13 01/14 01/15 01/16
Cuivre River
Old Monroe 24.0 24.50 26.0 24.2 19.8 18.3 17.8
&&
LAT...LON 3892 9081 3894 9070 3892 9070 3890 9080
$$672
WGUS83 KLSX 112329
FLSLSX
Flood Statement
National Weather Service St Louis MO
529 PM CST Sat Jan 11 2020
...The flood warning continues for the following rivers in
Missouri...
Cuivre River near Troy
Cuivre River at Old Monroe
Dardenne Creek at St. Peters
River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC113-130529-
/O.CON.KLSX.FL.W.0003.000000T0000Z-200114T0225Z/
/TRYM7.2.ER.200111T0550Z.200112T0600Z.200112T2025Z.NO/
529 PM CST Sat Jan 11 2020
The Flood Warning continues for
the Cuivre River near Troy
* until Monday evening.
* At 5:00 PM Saturday the stage was 27.5 feet.
* Flood stage is 21.0 feet.
* Moderate flooding is forecast.
* The river is forecast to crest near 28.2 feet after midnight
tonight, then fall below flood stage tomorrow early afternoon.
* Impact: At 28.0 feet...Near this height, MoDoT will consider
closing U.S. Highway 61 at the Cuivre River bridge north of Troy in
both directions.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 01/12 01/13 01/14 01/15 01/16
Cuivre River
Troy 21.0 27.46 25.8 11.7 9.6 12.4 9.9
&&
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090
$$
MOC113-130529-
/O.CON.KLSX.FL.W.0022.000000T0000Z-200115T0200Z/
/OMNM7.1.ER.200111T0916Z.200112T0600Z.200113T1400Z.NO/
529 PM CST Sat Jan 11 2020
The Flood Warning continues for
the Cuivre River at Old Monroe
* until Tuesday evening.
* At 4:30 PM Saturday the stage was 26.0 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue rising to near 26.4 feet after
midnight tonight, then fall below flood stage Monday morning.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 01/12 01/13 01/14 01/15 01/16
Cuivre River
Old Monroe 24.0 25.97 26.0 24.2 19.8 18.3 17.8
&&
LAT...LON 3892 9081 3894 9070 3892 9070 3890 9080
$$
MOC183-130529-
/O.EXT.KLSX.FL.W.0019.000000T0000Z-200113T1512Z/
/DRCM7.2.ER.200111T0721Z.200112T0000Z.200112T0912Z.UU/
529 PM CST Sat Jan 11 2020
The Flood Warning continues for
the Dardenne Creek at St. Peters
* until Monday morning.
* At 5:00 PM Saturday the stage was 21.9 feet.
* Flood stage is 18.0 feet.
* Moderate flooding is forecast.
* The river is forecast to continue rising to near 22.1 feet by this
evening, then fall below flood stage early tomorrow.
* Impact: At 22.0 feet...Back yards begin flooding behind homes south
of Mexico Road and along Oak Drive near this height.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 01/12 01/13 01/14 01/15 01/16
Dardenne Creek
St. Peters 18.0 21.91 16.6 8.5 7.7 6.6 4.5
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
3876 9062
$$373
WGUS83 KLSX 120145
FLSLSX
Flood Statement
National Weather Service St Louis MO
745 PM CST Sat Jan 11 2020
...The flood warning continues for the following rivers in
Missouri...
Cuivre River near Troy
Cuivre River at Old Monroe
Dardenne Creek at St. Peters
River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC113-130145-
/O.EXT.KLSX.FL.W.0003.000000T0000Z-200114T0112Z/
/TRYM7.2.ER.200111T0550Z.200111T2300Z.200112T1912Z.NO/
745 PM CST Sat Jan 11 2020
The Flood Warning continues for
the Cuivre River near Troy
* until Monday evening.
* At 7:30 PM Saturday the stage was 27.2 feet.
* Flood stage is 21.0 feet.
* Moderate flooding is forecast.
* The river is forecast to continue falling to below flood stage by
early tomorrow afternoon.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 01/12 01/13 01/14 01/15 01/16
Cuivre River
Troy 21.0 27.22 24.1 11.3 9.4 10.5 8.7
&&
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090
$$
MOC113-130145-
/O.EXT.KLSX.FL.W.0022.000000T0000Z-200115T0100Z/
/OMNM7.1.ER.200111T0916Z.200112T0600Z.200113T1300Z.NO/
745 PM CST Sat Jan 11 2020
The Flood Warning continues for
the Cuivre River at Old Monroe
* until Tuesday evening.
* At 6:30 PM Saturday the stage was 26.2 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 26.5 feet after midnight
tonight, then fall below flood stage Monday morning.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 01/12 01/13 01/14 01/15 01/16
Cuivre River
Old Monroe 24.0 26.21 26.3 24.1 19.8 18.4 17.8
&&
LAT...LON 3892 9081 3894 9070 3892 9070 3890 9080
$$
MOC183-130145-
/O.EXT.KLSX.FL.W.0019.000000T0000Z-200113T2017Z/
/DRCM7.2.ER.200111T0721Z.200112T0100Z.200112T1417Z.UU/
745 PM CST Sat Jan 11 2020
The Flood Warning continues for
the Dardenne Creek at St. Peters
* until Monday afternoon.
* At 7:00 PM Saturday the stage was 22.1 feet.
* Flood stage is 18.0 feet.
* Moderate flooding is forecast.
* The river is cresting and will fall below flood stage tomorrow
morning.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 01/12 01/13 01/14 01/15 01/16
Dardenne Creek
St. Peters 18.0 22.09 19.3 8.8 6.2 4.8 4.1
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061
3876 9062
$$116
WGUS43 KLSX 120633
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
1233 AM CST Sun Jan 12 2020
...Observed Flooding Changed from Minor to Moderate Severity for the
following rivers in Missouri...
Cuivre River at Old Monroe
River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC113-130633-
/O.EXT.KLSX.FL.W.0022.000000T0000Z-200115T0800Z/
/OMNM7.2.ER.200111T0916Z.200112T1800Z.200113T2000Z.NO/
1233 AM CST Sun Jan 12 2020
...Observed flooding increased from Minor to Moderate severity...
The Flood Warning continues for
The Cuivre River at Old Monroe
* At 11:30 PM Saturday the stage was 27.3 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is occurring and is forecast to continue.
* The river is forecast to crest near 29.0 feet by this afternoon.
The river is forecast to fall below flood stage tomorrow early
afternoon.
* Impact: At 28.1 feet...Dyer Road upstream from the gage begins
flooding just downstream of the new Highway 79 bridge.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 01/13 01/14 01/15 01/16 01/17
Cuivre River
Old Monroe 24.0 27.26 28.5 26.8 20.5 18.5 17.6
&&
LAT...LON 3892 9081 3894 9070 3892 9070 3890 9080
$$539
WGUS83 KLSX 121630
FLSLSX
Flood Statement
National Weather Service St Louis MO
1030 AM CST Sun Jan 12 2020
...The flood warning continues for the following rivers in
Missouri...
Cuivre River at Old Monroe
River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC113-132229-
/O.EXT.KLSX.FL.W.0022.000000T0000Z-200115T1025Z/
/OMNM7.2.ER.200111T0916Z.200113T0000Z.200113T2225Z.NO/
1030 AM CST Sun Jan 12 2020
The Flood Warning continues for
the Cuivre River at Old Monroe
* until late Tuesday night.
* At 9:30 AM Sunday the stage was 29.4 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is forecast.
* Debris has been reported in the river. If the debris is cleared,
then the river stage may drop quickly.
* The river is forecast to crest near 29.8 feet by this evening, then
fall below flood stage tomorrow afternoon.
* Impact: At 29.1 feet...Streets in Old Monroe begin flooding.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 01/13 01/14 01/15 01/16 01/17
Cuivre River
Old Monroe 24.0 29.35 27.4 21.2 18.7 18.0 17.4
&&
LAT...LON 3892 9081 3894 9070 3892 9070 3890 9080
$$374
WGUS83 KLSX 130238
FLSLSX
Flood Statement
National Weather Service St Louis MO
838 PM CST Sun Jan 12 2020
...The flood warning continues for the following river in
Missouri...
Cuivre River at Old Monroe
River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC113-140238-
/O.EXT.KLSX.FL.W.0022.000000T0000Z-200115T0648Z/
/OMNM7.2.ER.200111T0916Z.200112T1845Z.200113T1848Z.NO/
838 PM CST Sun Jan 12 2020
The Flood Warning continues for
the Cuivre River at Old Monroe
* until late Tuesday night.
* At 7:30 PM Sunday the stage was 28.3 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is forecast.
* The river is forecast to continue falling to below flood stage by
early tomorrow afternoon.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 01/13 01/14 01/15 01/16 01/17
Cuivre River
Old Monroe 24.0 28.34 25.9 20.8 19.3 18.6 17.9
&&
LAT...LON 3892 9081 3894 9070 3892 9070 3890 9080
$$621
WGUS83 KLSX 131600
FLSLSX
Flood Statement
National Weather Service St Louis MO
1000 AM CST Mon Jan 13 2020
...The flood warning is cancelled for the following rivers in
Missouri...
Cuivre River at Old Monroe
River forecasts are based on observed precipitation and forecast
precipitation for the next 48 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC113-131630-
/O.CAN.KLSX.FL.W.0022.000000T0000Z-200115T0648Z/
/OMNM7.2.ER.200111T0916Z.200112T1845Z.200113T1300Z.NO/
1000 AM CST Mon Jan 13 2020
The Flood Warning is cancelled for
the Cuivre River at Old Monroe.
* At 9:30 AM Monday the stage was 22.8 feet.
* Flood stage is 24.0 feet.
* The river fell below flood stage at 7:00 AM Monday.
* The river will continue falling to 19.9 feet by tomorrow morning.
&&
Fld Latest 6 a.m. Forecast
LOCATION Stg Obs Stg 01/14 01/15 01/16 01/17 01/18
Cuivre River
Old Monroe 24.0 22.82 19.9 18.9 18.5 17.5 16.8
&&
LAT...LON 3892 9081 3894 9070 3892 9070 3890 9080
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jan 11, 5:37 AM CST, 51 minutes earlier.
Area forecast discussion, Jan 11, 5:37 AM CST, 51 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
537 AM CST Sat Jan 11 2020
.SHORT TERM... (Through Late Sunday Afternoon)
Issued at 355 AM CST Sat Jan 11 2020
Early this morning, an upper longwave TROF continued to reside over
the western CONUS, with southwest flow aloft over our region. The
core of a strong storm system was over north-central and northeast
Texas crossing the Red River heading into Oklahoma. At the surface,
a strong cold front has advanced to the far southeastern portions of
the forecast area, from eastern Illinois to southeast Missouri.
Temperatures have dropped fast behind the front into the 20s and
30s, with sub-freezing temps already reaching just west of
Quincy to Columbia, with temperatures still hovering around 60 ahead
of the front. The radar mosaic shows a solid swath of
precipitation, with heavy rain now shifting more to the southeast of
the forecast area. Fortunately, where the atmospheric column now
supports freezing rain/drizzle, the precipitation intensity is much
lighter but it has been ongoing in northeast Missouri and now into
portions of central Missouri.
With the flooding now being handled through Warning products, the
Flash Flood Watch has been cancelled.
The focus now turns towards wintry precipitation. Cold air at the
surface has advanced more quickly than previous guidance was showing
and at this rate, the freezing line is now expected to work through
the STL metro area and southeast MO this afternoon with temperatures
dropping into and then remaining in the 20s for areas north and west
all day.
The main items of the forecast remain the same. Precipitation
will become more spotty this morning as cloud ice becomes lost
across the forecast area and this will keep much of the
precipitation as rain or freezing rain/drizzle depending on where
the freezing line is at the surface, but through noon, this should
remain to the northwest of the STL metro area.
The core of the strong storm system will approach and then move
through our region from midday through this evening from west to
east, and this will re-introduce cloud ice back into the column and
bring an end to the freezing rain/drizzle and switch precipitation
quickly to a rain vs. snow scheme with snow eventually winning out
as colder air continues to press into the area. Anticipated SLRs
were kept on the low side with sustained surface winds of 15kts or
higher keeping any snow well settled/drifted and a limited window
for snow to occur. Despite this, a 2-4" swath of snow is expected
for the Warning area with up to 2" possible in the Advisory area.
The biggest change was a bit more snow for the STL metro area, where
up to an inch is expected in the western suburbs to a dusting or
less in Metro East. Ice accretion from freezing rain is roughly the
same, with 1 to 2 tenths additional ice in the Warning and up to 1
tenth additional ice in the Advisory area, and no ice expected
elsewhere.
Precipitation is expected to rapidly exit this evening from
southwest to northeast this evening.
Some sun is finally expected for Sunday with seasonable temps, with
maxes in the 30s north of I-70 and around 40 for areas south.
TES
.LONG TERM... (Sunday Night through Friday)
Issued at 355 AM CST Sat Jan 11 2020
Above normal temps already return for Monday and continue
through Wednesday before colder air works in for late week. Another
system will edge our region on Sunday night and could provide a
chance for light snow for areas in northern MO and central IL, and a
better looking system for Friday could provide another snow
opportunity as it tries to couple with an intrusion of colder air.
TES
&&
.AVIATION... (For the 12z TAFs through 12z Sunday Morning)
Issued at 537 AM CST Sat Jan 11 2020
IFR conditions are expected to prevail at the TAF sites for much
of the valid period, with only an improvement to MVFR category
later tonight. Freezing drizzle or light freezing rain at KUIN
and KCOU will transition to snow around midday, while rain at the
STL metro sites will transition to snow during the mid to late
afternoon. Snow will reduce visibilities to one mile or less at
times until it tapers off this evening. Gusty north surface winds
will continue into this evening before diminishing and becoming
light and variable late tonight.
SPECIFICS FOR KSTL: IFR conditions until late this evening with
rain becoming snow during mid afternoon. Worst visibility
reductions will occur between 22-01z with one mile or less at
times and some minor snow accums.
TES
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Winter Weather Advisory until midnight CST tonight for Audrain
MO-Boone MO-Callaway MO-Cole MO-Crawford MO-Franklin MO-
Gasconade MO-Lincoln MO-Moniteau MO-Montgomery MO-Osage MO-
Pike MO-Ralls MO-Warren MO.
Winter Storm Warning until midnight CST tonight for Knox MO-
Lewis MO-Marion MO-Monroe MO-Shelby MO.
IL...Winter Weather Advisory until midnight CST tonight for Brown IL-
Pike IL.
Winter Storm Warning until midnight CST tonight for Adams IL.
&&
WFO LSXHazardous weather outlook, Jan 11, 4:18 AM CST, 2 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 418 AM CST Sat Jan 11 2020 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-121200- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 418 AM CST Sat Jan 11 2020 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. Accumulating snow, sleet, and ice are expected across much of the region through this evening. The highest impacts are expected in northeast Missouri and a portion of west-central Illinois where a Warning has been issued. For most of the rest of the area to the north and west of Saint Louis City, an Advisory has been issued. Please see the Warning and Advisory products for additional details. Major flooding is expected to begin on the Kaskaskia River at Vandalia later today and continue through tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Major flooding is expected to continue on the Kaskaskia River at Vandalia until early Tuesday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report rainfall amounts in excess of an inch or any flooding, if observed, to the National Weather Service. Spotters are also encouraged to report wintry precipitation type and amounts, if observed, to the National Weather Service. TES
In the hours before
Local storm report, Jan 11, 1:14 AM CST, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
114 AM CST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0926 PM HEAVY RAIN 1 NW MURPHY 38.51N 90.50W
01/10/2020 M3.44 INCH ST. LOUIS MO PUBLIC
STORM TOTAL SO FAR. 2.17 ON 1/10.
&&Local storm report, Jan 11, 2:15 AM CST, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
215 AM CST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM TSTM WND DMG CENTERVILLE 37.44N 90.96W
01/10/2020 REYNOLDS MO LAW ENFORCEMENT
DISPATCH REPORTS TREES AND POWER LINES DOWN
IN MULTIPLE LOCATIONS.
&&The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 10, 6:09 PM CST | Tornado Warning | LSX | Franklin, Gasconade, Montgomery, Osage, Warren | 36 min |
| Jan 10, 6:35 PM CST | Tornado Warning | LSX | Franklin, Lincoln, Montgomery, Pike, Saint Charles, Warren | 40 min |
| Jan 10, 6:52 PM CST | Flash Flood Warning | LSX | Callaway, Gasconade, Lincoln, Montgomery, Osage, Warren | 6 hr |
| Jan 10, 7:09 PM CST | Severe Thunderstorm Warning | LSX | Lincoln, Pike, Saint Charles | 51 min |
| Jan 10, 7:46 PM CST | Flash Flood Warning | LSX | Callaway, Cole, Osage | 6 hr |
| Jan 10, 9:25 PM CST | Areal Flood Warning | LSX | Audrain, Boone, Callaway, Cole, Moniteau, Montgomery and 1 more | 9 hr |
| Jan 10, 9:31 PM CST | Areal Flood Warning | LSX | Franklin, Gasconade, Lincoln, Saint Charles, Warren | 15 hr |
| Jan 10, 10:49 PM CST | Areal Flood Warning | LSX | Crawford, Franklin, Jefferson, Saint Charles, Saint Louis, Washington and 1 more | 15 hr |
| Jan 11, 12:36 AM CST | Areal Flood Warning | LSX | Callaway, Gasconade, Lincoln, Montgomery, Osage, Warren | 12 hr |
| Jan 11, 1:38 AM CST | Areal Flood Warning | LSX | Callaway, Cole, Osage | 9 hr |
| Jan 11, 2:28 AM CST | Areal Flood Advisory | LSX | Iron, Jefferson, Madison, Reynolds, Sainte Genevieve, Saint Francois | 11 hr |
| Jan 11, 4:47 AM CST | River Flood Warning | LSX | Crawford | 40 hr |
| Jan 11, 8:29 AM CST | River Flood Warning | LSX | Saint Charles | 4 days |
| Jan 11, 8:32 AM CST | River Flood Warning | LSX | Franklin, Warren | 3 days |
| Jan 11, 8:34 AM CST | River Flood Warning | LSX | Saint Charles, Saint Louis | 70 hr |
| Jan 11, 12:02 PM CST | River Flood Warning | LSX | Saint Charles | 5 days |
| Jan 11, 12:02 PM CST | River Flood Warning | LSX | Saint Louis, City of Saint Louis | 4 days |
| Jan 11, 12:29 PM CST | Areal Flood Warning | LSX | Callaway, Cole, Crawford, Franklin, Gasconade, Iron and 9 more | 23 hr |
| Jan 11, 1:43 PM CST | Areal Flood Warning | LSX | Iron, Jefferson, Madison, Reynolds, Sainte Genevieve, Saint Francois and 2 more | 22 hr |
Nearby
River Flood Warnings in Missouri, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.